# SDR SWIA201125881

- Difficulty date: March 22, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 34,592 hours, 49,522 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY EXIT LIGHT IS OUT.  (SERVICE)  REPAIRED BROKEN WIRES AT FORWARD EMERGENCY LIGHT.
